# SDR UPS07850723

- Difficulty date: August 31, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Bs 1973
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL CONE LWR NAV LIGHT LENS FWD FRAME HEAVILY CORRODED AT STA 1973.  REPAIRED TAIL CONE LOWER NAV LIGHT LENS FORWARD FRAME IAW SRM 51-01- 04, DWG 5704663-3, SRM 53-05-03, SRM 51-1-8 AND SRM 51-1-21.
